# SDR CA971015058

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 649478
- Condition: Worn
- Location: Camlobe Nr 5 Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE NR2 ENGINE OIL PAN WAS REMOVED TO FACILITATE THE REPAIR OF AN OIL LEAK. INSPECTION OF THE NOW EXPOSED AREA FOUND THE NR5 CYLINDER EXHAUST VALVE CAM LOBE BADLY WORN. THE ENGINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
